# SDR SWAA2022013161067

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT AT RBL 21 BS 727C+2; BS 727C+8; BS 727C+15; BS 727D+14; BS 727E+6; BS 727E+14; BS 727E+18; BS 747+2; BS 747+18.  REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-10-02 PARAGRAPH 15.  FOUND TO BE OUT OF LIMITS ALLOWABLE DAMAGE IAW SRM 53-OO-53-1A-2 FIG 103 DETAIL 'E'.  REMOVED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02. LOCATED AND DRILLED AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT IAW DWG 146A7502; ID:0049 REV:- AND SRM 51-40-05. TREATED IAW SRM 51-20-01.
